MathSciNet Relay Station
MathSciNet bibliographic data
MR232349 54.52
Stephenson, R. M., Jr. Pseudocompact spaces. Trans. Amer. Math. Soc. 134 1968 437–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement